# SDR 2007UALA03031

- Difficulty date: August 6, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 23,673 hours, 3,166 cycles
- Engine: Pwa PW4090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C-HYD FAILURE AFTER FINAL APPROACH.   08-31-07   REPLACED INBOARD. NOSE STEERING HYDRAULIC LINE.  PRESSURE CHECKED SYSTEM.  CHECKED OK FOR SERVICE.
